TITLE

Numerical Investigation of the Nonlinear Schrödinger Equation with Saturation

AUTHOR(S)
Christou, M. A.
PUB. DATE
October 2008
SOURCE
AIP Conference Proceedings;10/30/2008, Vol. 1067 Issue 1, p105
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
We construct an implicit finite difference scheme to investigate numerically the nonlinear Schrödinger equation with saturation (NLSS). We use Newton’s method to linearize the numerical scheme. We examine the propagation, interaction and overtake interaction of soliton solutions of the NLSS. Moreover, we examine the effect of the saturation term on the solution and compare it with the classical case of the cubic nonlinearity without saturation of nonlinearity. We track numerically the conserved properties and the phase shift experienced by the solitons upon collision.
ACCESSION #
35041592

 

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics